Electron. J. Diff. Eqns., Vol. 2007(2007), No. 140, pp. 1-9.

Explosion time in stochastic differential equations with small diffusion

Pablo Groisman, Julio D. Rossi

We consider solutions of a one dimensional stochastic differential equations that explode in finite time. We prove that, under suitable hypotheses, the explosion time converges almost surely to the one of the ODE governed by the drift term when the diffusion coefficient approaches zero.

Submitted June 21, 2007. Published October 19, 2007.
Math Subject Classifications: 60H10, 60G17, 34F05
Key Words: Explosion; stochastic differential equations.

Show me the PDF file (200 KB), TEX file, and other files for this article.

Pablo Groisman
Instituto de Cálculo, FCEyN
Universidad de Buenos Aires, Pabellón II
Ciudad Universitaria (1428), Buenos Aires, Argentina
email: pgroisma@dm.uba.ar
Julio D. Rossi
Instituto de Matemáticas y Física Fundamental
Consejo Superior de Investigaciones Científicas
Serrano 123, Madrid, Spain
email: jrossi@dm.uba.ar

Return to the EJDE web page